Pacific Journal of Mathematics

Invariance for linear systems of ordinary differential equations.

Al Kelley

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 289-304.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986270

Mathematical Reviews number (MathSciNet)
MR0227555

Zentralblatt MATH identifier
0208.35401

Subjects
Primary: 34.53

Citation

Kelley, Al. Invariance for linear systems of ordinary differential equations. Pacific J. Math. 25 (1968), no. 2, 289--304. https://projecteuclid.org/euclid.pjm/1102986270


Export citation

References

  • [1] E. Coddington and N. Levinson, Theory of OrdinaryDifferentialEquations, McGraw-Hill, 1955.
  • [2] J. Hale, Oscillations in Nonlinear Systems, McGraw-Hill, New York, 1963.
  • [3] A. Kelley, The stable, center-stable, center, center-unstable, unstable manifolds,J. Differential Equations, 3 (1967), 546-570.
  • [4] A. Kelley,Changes of variables near a periodic surface or invariantmanifold, Trans. Amer. Math. Soc. (to appear).
  • [5] Y. Sibuya, Nonlinearordinarydifferentialequations with period coefficients, Funkcialaj Ekvacioj, 1 (1958), 201-204.
  • [6] Y. Sibuya, On perturbations of periodic solutions, J. Math. Mech. 9 (1960), 771-782.
  • [7] R. Venti, Linear normal forms of differential equations,J. Differential Equations, 2 (1966), 182-194.